# SDR DALA2021041202149

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 71,286 hours, 30,055 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Fa
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 AS WE DEPLANED WE NOTICED THE 1L FA/JS MASK HAD DROPPED FROM THE CEILING. CORRECTIVE ACTION: INSP AND RESTOWED O2 MASK AT 1L DOOR PER B757AMM 35-21. (7444228)
